How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1374
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I am taking 300 MG Wellbutrin, 150 MG effexor, supposed to

Customer Question

I am taking 300 MG Wellbutrin, 150 MG effexor, supposed to be taking 1800 MG Lithium, and receiving 37.5 MG injections of Risperdone. I am diagnosed bipolar, and I am missing my hypomanic states where I was more talkative and felt better about myself. I don't feel that good about myself... when I wake up I don't feel like shaving or taking a shower and have to be forced to do it...I go through the days constantly bored. I wouldn't say I'm sad or depressed, but I'm not right either. I don't feel confident or happy. I blame the injections but I'm not sure what to put my finger on.. am I just going through a down cycle of bipolar disorder? How do I snap out of it? I've lost 30 pounds in the past 4 months which has helped my self esteem but I still feel "blah". Mostly I just feel extremely bored all of the time. What can I do? What should I do? I have been cheating on Lithium and only taking 600 MG a day.. It's hard to stay motivated taking the medications when you still feel a little down even after taking them.
Submitted: 4 months ago.
Category: Mental Health
Expert:  Dr. Arun Phophalia replied 4 months ago.

Hello,
I am Dr. Arun and will be helping you today.

I am sorry that your question was unanswered for long.

Were you recommended cognitive behavioral therapy?

Related Mental Health Questions